# SDR CA011211002

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 5,982 hours
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: 204040612001
- Condition: Bent
- Location: Quill Assy
- Component: Quill Assy, Bell, 212040004003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS BOLT HOLDS THE TAIL ROTOR DRIVESHAFT COUPLING TO THE INPUT QUILL OF THE 90 DEGREE GEARBOX. WHEN THE BOLT WAS REMOVED FOR SCHEDULED MAINTENANCE (GREASE REPACKING). IT WAD NOTICED THAT IT WAS NOT THE NORMAL COLOR (BLACK) THAN IT WAS NOTICED THAT IT WAS DISTORTED AROUND THE FLANGE RADIUS. EVEN CLOSER INSPECTION SHOWS THAT THE BOLT DUE TO THE BEND IN THE FLANGE IS NOW LONGER. THE BOLT SHOWS SIGNS OF STRETCHING AND TOOL MARKS MAY INDICATE THAT IT WAS MANUFACTURED BY SOMEONE OTHER THAN THE ORIGINAL MANUFACTURE. THERE IS NO PART NO. WRITTEN ON THIS PART AS THERE IS A NEW ONE. I BELIEVE THIS IS AN UNAPPROVED PART (BOGUS). PART HELD FOR INVESTIGATION.
